# SDR REXA2016120202423

- Difficulty date: December 2, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 7,291 hours, 4,934 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CA MAP LIGHT SPARKED, CB POPPED. INOP CON DEFFERED CAPT MAP LIGHT IN ACC IAW MEL 33-11-1A. CBP P2 COLLARED ENT INTO MMO2. PLACARD INST. MX NOTIFIED. REMOVED AND REPLACED CAPTAINS MAP LIGHT IAW AMM 30-13-03 TO CLEAR DEFFERED MAINT. NO DEFECTS NOTED MOC NOTIFIED. PLACARD AND CIRCUIT BREAKER COLLAR REMOVED MM02 UPDATED.
